# SDR B3OR20010004

- Difficulty date: June 21, 2001
- Submitted: June 22, 2001
- Operation: General aviation
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- Aircraft time: 802 hours, 1,722 cycles
- Engine: Tmeca ARRIEL1D
- Engine time: 802 hours, 1,143 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 0301037070
- Part serial: 6079B
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 802 hours, 1,143 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AIRCRAFT HAD SUFFERED A SERIES OF HUNG STARTS, ENGINE WOULD HANG UP AT 30%. IF THE ENGINE WOULD START, IT WOULD BE A SLOW START. USUALLY, THE PILOT WOULD REACH THE STARTER TIME LIMIT OF 45 SEC'S BEFORE THE ENGINE WOULD START AND BE SELF-SUSTAINING,AND HE WOULD HAVE TO ABORT THE START SEQUENCE. TROUBLE SHOOTING FOUND THE INJECTORS WERE "DRIBBLEING" FUEL INSTEAD OF A SMOOTH,EVEN,FAN PATTERN. CHANGED THE OVERSPEED AND DRAIN VALVE. AFTER HAVING THE SAME RESULTS: SLOW/HUNG STARTS, CALLED A TURBOMECCA TECH REP.HE SUGGESTED THAT WE CHECK THE T4 HARNESS.HARNESS WAS OHMED OUT, ONE PROBE SHOWED AN OPEN PROBE. REPLACED T4 HARNESS, GROUND RUN AIRCRAFT HAD 3 SUCCESSFUL STARTS. OPS CHECK WAS NORMAL. THE SLOW START HUNG START
